Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Andrzej Granas and James Dugundji
Title: Fixed point theory
Additional book information: Springer-Verlag, New York, 2003, xv + 690 pp., ISBN 0-387-00173-5, $84.95$

References [Enhancements On Off] (What's this?)

    Banach, S., Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales, Fund. Math. 3 (1922), 133 - 181. Brouwer, L., Zur Invarianz des $n$-dimensionalen Gebiets, Math. Ann. 72 (1912), 55 - 56.
  • Michal Fečkan, Multiple solutions of nonlinear equations via Nielsen fixed-point theory: a survey, Nonlinear analysis in geometry and topology, Hadronic Press, Palm Harbor, FL, 2000, pp. 77–97. MR 1766782
  • Goncalves, D. and Wong, P., eds., Proceedings of the Conference on Topological Fixed Point Theory and Applications, Top. Appl. 116 (2001), no. 1.
  • Lech Górniewicz, Topological fixed point theory of multivalued mappings, Mathematics and its Applications, vol. 495, Kluwer Academic Publishers, Dordrecht, 1999. MR 1748378
  • William A. Kirk and Brailey Sims (eds.), Handbook of metric fixed point theory, Kluwer Academic Publishers, Dordrecht, 2001. MR 1904271

Review Information:

Reviewer: Robert F. Brown
Affiliation: University of California, Los Angeles
Journal: Bull. Amer. Math. Soc. 41 (2004), 267-271
Published electronically: January 20, 2004
Review copyright: © Copyright 2004 American Mathematical Society